I am sorry to hear you are going through a tough time. I know you are worried about your future and I am about to tell you what it may look like. Every time you have these anxiety attacks and walk away it reinforces the cycle of depression to anxiety to giving up. I am not trying to hurt your feelings as I am sure they have already been stomped on enough but I have two neices who have developed very bad social anxiety to the point where one of them will not even leave the house without a blanket on her.
Don't do it for me, don't do it for the counselor, the psychiatrist, do not do it for anyone. Do it for you....
What I mean by reinforcing the behavior is... well.... that is in our nature. We are creatures of habit and I know how to break habits... it takes faith and strength. I hope you just read my words and tell them to back off a little. If you sit at your desk and start feeling anxious take a piece of paper out and doodle, take notes, whatever you have to do to ground yourself. Slow down your breathing because short breaths only make the anxiety worse. Medicine might help but some of this is cognitive and I want you to please understand the consequences of isolation. It is a very lonely path. Those students are human. They are no better or worse than you... they are just different and so are you but that can be a beautiful thing. Remember what is said about breathing. Maybe clinch your muscles...make fists under your desk..... hold it for 5 seconds., then release. I wish you the best of luck and I hope you can do this.
I'm concerned you mention trying a new antidepressant every week. They don't work that quickly -- it takes 4-6 weeks for them to kick in, though side effects start right away. Switching rapidly from one to another can also overwhelm your neurotransmitters, causing you to get worse. Did you really mean you've been doing this, or exaggerating? Remember that stopping a med can be as hard on you as starting one if you've been on it for any length of time. And are you depressed? You sound like you've suffering from the onset of panic attack disorder, which can leave you depressed but isn't the same as having depression, while often anxious people are anxious as a result of depression. It only matters. because some of the drugs used to treat depression can make anxiety worse, as they can be very stimulating. As to your immediate problem, are you performing well when you do your school work? Not how you feel about it, but objectively? Are you getting the grades you're used to getting? And did something happen that triggered this -- is this new and sudden or has it been around for a while and got worse lately? Finally, your therapist knows you the best of this crowd of medical practitioners -- if he or she believes you're doing better than you think you are, you probably are.